MathSciNet Relay Station
MathSciNet bibliographic data
MR164441 (29 #1738) 65.99
Comtet, L. Calcul pratique des coefficients de Taylor d'une fonction algébrique. (French) Enseignement Math. (2) 10 1964 267–270.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement